yes, for the past week or so i have had some bad eyes pains, the water alot and feel like there haevy and going to fall of...lol..Are u on any medication? i started celaxe about 2 1/2 weeks ago and i think that now that i'm starting to get better, all the strain i had on my body is catching up with me..
No, I am not taking medication. They have wanted me to start antidepressants since June, but I have not wanted to do that. I am seeing a naturopathy doctor and am trying to correct things the natural way. Slow progress, but progress.
yes, im not on any medication right now and i had this horrible feeling of my eye being pulled by muscles or veins (which sounds gross) i couldn't move my left eye to the right and left because of the pain, it was very achy, it went on for a week then faded away, but i still do feel it from time to time although its not that intense.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.